| Model Number |
1054260 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/10/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator's internal battery failed to hold it charge.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's internal battery was replaced to address the issue.